Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 679825, 4 pages
Research Article

Arzela-Ascoli Theorem for Demi-Linear Mappings

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Applied Mathematics, Yanshan University, Yanshan 066004, China

Received 29 October 2013; Accepted 21 January 2014; Published 2 March 2014

Academic Editor: Donghai Ji

Copyright © 2014 Qiang Lei and Aihong Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiang Lei and Aihong Chen, “Arzela-Ascoli Theorem for Demi-Linear Mappings,” Journal of Function Spaces, vol. 2014, Article ID 679825, 4 pages, 2014.